# SDR AALA201805249008

- Difficulty date: April 27, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 261BG BETWEEN FR 64 TO FR 66, LBL Y1732 TO LBL Y765 AT AFT GALLEY AREA. REPLACED FLOOR PANEL 261BG PER EA 280161.
